MathSciNet Relay Station
MathSciNet bibliographic data
MR264514 (41 #9107) 52.30
Chui, Charles K.; Parnes, Milton N. Measures of $N$-fold symmetry for convex sets. Proc. Amer. Math. Soc. 26 1970 480–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement